# SDR SWAA2025112631412

- Difficulty date: November 3, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 50,834 hours, 31,078 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON STUB FRAME LOCATED BETWEEN BS 294.5 TO BS 296.5 AND BTW S8R TO S9R AT FWD GALLEY DOOR AREA CRACK LENGTH 1.625 IN. APPROX.AT PASSENGER CABIN.   REPLACED STUB FRAME LOCATED BETWEEN BS 294.5 TO BS 296.5 AND BTW S8R TO S9R AT FWD GALLEY DOOR AREA IAW SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A8370 SHEET 9, REV -, SHEET 10, REV D.
